Sudaplus non-drowsy tablets provide relief from nasal and sinus congestion including the associated pain and headache without causing drowsiness. Each Sudaplus non-drowsy tablet contains 500mg of paracetamol and 30mg of pseudoephedrine. The pseudoephedrine relieves nasal and sinus congestion and the paracetamol in addition to relieving pain of blocked sinus also reduces fever and helps treat other symptoms of cold and flu including sore throat and muscular aches and pains.
- Size
- 15
- Type of Product
- Tablets
- Active Ingredient
- Paracetamol
Each tablet contains 30mg Pseudoephedrine Hydrochloride and 500mg Paracetamol.
Adults: Take 2 tablets up to 3 times daily, every four hours as needed. Do not take more than 6 tablets (3 doses) in 24 hours. Adolescents 12-18 years: 1 to 2 tablets every 4 hours as needed. Do not give more than 6 tablets in 24 hours.
Payment
We accept all major credit cards including Visa and MasterCard. We do not store credit card details nor have access to your credit card information.
Security
Your payment information is processed securely. We use Secure Sockets Layer (SSL) technology to provide you with the safest, most secure shopping experience possible.
Grade Comments (0)